# SDR YENA201705070352

- Difficulty date: May 7, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 62,609 hours, 22,269 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FWD CARGO JUST AFT OF FR24 STR43R CORRODED WITH POSSIBLE CRACK. REMOVED CORROSION IN FWD CARGO FR24 STR43 RT MAT 100% LOSS OUT OF LIMIT IAW SRM 53-21-1+ SPLICE3 PG 1-12, CUT OUT STRINGER FAB SPLICE + STRINGER (NEW) IAW SRM 53-21-13, SRM 51-44-11 & INSTALLED NEW STRINGER & SPLICE IAW SRM 53-21-13-300-004 PG 6 FG 9 SRI REQUIRE.
